# SDR C1HA200483001

- Difficulty date: February 2, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHEN GEAR HANDLE PLACED TO DOWN POSTION, GEAR DID NOT CYCLE NORMALLY.  NOSE GEAR STAYED INTO UP & LOCKED POSITION.  AFTER GO-AROUND GEAR OPS NORMAL.  VISUAL CHECK, CLEAN PLUG PER MC 32-61-01.
